Top answers from doctors based on your search:
Disclaimer

What can I take to reduce age related bruising and skin tearing

A 40-year-old member asked:
Dr. John Michalski
35 years experience Orthopedic Surgery
Bruising: Consider connective tissue disorder, anticoagulation from blood thinners, excess vitamin e, vasculitis, dermatitis, varicose veins, or more rare condi ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Teresa Menendez Hood
36 years experience Cardiology
Plavix (clopidogrel): No. It should be every day. There are blood tests now to evaluate the efficacy due to genetic variances and drug interactions. Avoid Aspirin and non s ... Read More
2
2 thanks
A 76-year-old member asked:
Dr. Morris Westfried
45 years experience Dermatology
Thin: Thinner skin will bruise more easily. Blood thinners such as Coumadin (warfarin) or Aspirin will contribute. A poor nutritional state will also contri ... Read More
A 56-year-old member asked:
Dr. Ihab Ibrahim
28 years experience Pain Management
Several things : There are a variety of reasons: http://nell-rose.Hubpages.Com/hub/easy-bruising-and-thin-skin-the-causes-and-some-self-help-ideas.
A 46-year-old member asked:
Dr. Vicki Levine
40 years experience Dermatology
Bleaching cream: A prescription bleaching cream may help resolve the spots.In addition, the use of a sunscreen maybe make them less noticeable.
A 49-year-old member asked:
Dr. Jerome Litt
70 years experience Dermatology
BRUISING SKIN: IF YOU TAKE MEDICATIONS, THOSE MAY BE THE CAUSE. PLEASE CHECK WITH YOUR DOCTOR.
A 35-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Depends: Dog with shots including rabies + minor wound=no. No shots, big wound=yes. These wounds do have a risk of forming a bacterial infection from mouth ger ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Pony tail: You might be putting too much tension on your ponytail which can cause you pain
1
1 thank
A 56-year-old member asked:
Dr. John Despain
36 years experience Dermatology
Vitamin C: Assuming you don't have a bleeding disorder or issue w/your blood count/platelets, you are dealing with easy brusing on the arms/hands we call solar p ... Read More
2
2 thanks
A 37-year-old female asked:
Dr. Ellen Altenburg
30 years experience Pediatrics
See MD: Unusual symptoms to have at your age. I would follow up with your physician for an evaluation.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month